# SDR AALA2019031989018

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 70,437 hours, 18,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Part number: 416N20022101M
- Condition: Unsecure
- Location: Slide Mooring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE ESCAPE SLIDE MOORING LINE NOT SECURE.   SECURED THE SLIDE STATIC MOORING LINE IAW AMM 25-66-10. OK FOR SERVICE.
